RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 65, Number 1, Pages 70–78 (Mi tmf5059)  

This article is cited in 2 scientific papers (total in 2 papers)

Conformal invariance in gauge theories. I. Quantum electrodynamics

R. P. Zaikov


Abstract: The present cycle of studies is based on the assumption that gauge fields transform in accordance with nonprincipal representations of the conformal group. As a consequence, it is shown that the conformally invariant two-point functions have nontrivial transverse parts. Conformal quantum electrodynamics is considered in this, the first paper. A nondegenerate conformally invariant Lagrangian of the free electromagnetic field is constructed, and the validity of canonical quantization is verified. The physical subspace is distinguished in an invariant manner. The inclusion of an interaction with an external current is discussed.

Full text: PDF file (973 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 65:1, 1016–1022

Bibliographic databases:

Received: 08.02.1983

Citation: R. P. Zaikov, “Conformal invariance in gauge theories. I. Quantum electrodynamics”, TMF, 65:1 (1985), 70–78; Theoret. and Math. Phys., 65:1 (1985), 1016–1022

Citation in format AMSBIB
\Bibitem{Zai85}
\by R.~P.~Zaikov
\paper Conformal invariance in gauge theories. I.~Quantum electrodynamics
\jour TMF
\yr 1985
\vol 65
\issue 1
\pages 70--78
\mathnet{http://mi.mathnet.ru/tmf5059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=822214}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 65
\issue 1
\pages 1016--1022
\crossref{https://doi.org/10.1007/BF01028635}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985C731200007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5059
  • http://mi.mathnet.ru/eng/tmf/v65/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. P. Zaikov, “Conformal invariance in gauge theories. III. Linear gravitation”, Theoret. and Math. Phys., 75:3 (1988), 593–599  mathnet  crossref  mathscinet  isi
    2. V. N. Zaikin, M. Ya. Pal'chik, “Conformally Invariant Regularization and Skeleton Expansions in Gauge Theory”, Theoret. and Math. Phys., 128:3 (2001), 1181–1192  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:228
    Full text:114
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020